# SDR SWAA2023021091041

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 RBL40' CRACKED<[01] REMOVED INTERCOSTAL ANGLE AT MAIN CABIN BETWEEN STA 380-400 RBL 40'' AS PER SRM 51-40-02-0G-0;[02] FABRICATED INTERCOSTAL ANGLE P/N 143A5410-174 . PER DWG # 1434A5400. AND 143A5410. FROM MATERIAL BAC1490 2843- 7075-0. PENDING FOR HEAT TREATMENT.;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2;[05] HEAT TREATED INTERCOSTAL ANGLE TO T62 AS PER REF BAC 5602 AND FORMED OP 84;[06] VERIFIED STEP 5;[07] OK TO TREAT AND PRIME;[08] TREATED AND PRIMED INTERCOSTAL ANGLE AT MAIN CABIN BETWEEN STA 380-400 RBL40' AS PER REF AMM-51-21-72-370-803 AND SRM-51-20-01-OG-0.;[09] VERIFIED STEP 8;[10] OK TO INSTALL INTERCOSTAL;[11] INSTALLED INTERCOSTAL AT MAIN CABIN BETWEEN STA 380-400 RBL 40' AS PER SRM 51-40-02 AND DWG 143A5400.;[12] C/W;[13] VERIFIED STEP 11
